# SDR MALA060240

- Difficulty date: April 6, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 16,979 hours, 18,606 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileon
- Component: Aileron
- Component part number: 7257610621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA FOUND LT AILERON P/N 7257610-621, S/N 0260, IS DELAMINATED ON LOWER SURFACE, 38" FROM INBOARD END AND 2.5" FORWARD OF TRIM TAB.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO#S57115. REF: EAMS WORK ORDER 213710 TASK 5505.
